# SDR DXTA200702219

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Aircraft time: 6,017 hours, 4,675 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE FADES NEAR END OF ROLLOUT DURING MEDIUM, CONTINUOUS BRAKING.  ACCOMPLISHED BRAKE BLEEDING PROCEDURE IAW MM 32-42-00.  OPS CHECKED NORMAL.
